RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 2, Pages 151–153 (Mi dan4802)  

MATHEMATICS

Diophantine approximations and sets of divergence of some Fourier series

V. I. Bernik

Institute of Mathematics of the Academy of Sciences of Belarus, Minsk

Full text: PDF file (151 kB)

English version:
Doklady Mathematics, 1994, 49:3, 471–473

Bibliographic databases:
UDC: 511.7
Presented: С. М. Никольский
Received: 05.07.1993

Citation: V. I. Bernik, “Diophantine approximations and sets of divergence of some Fourier series”, Dokl. Akad. Nauk, 336:2 (1994), 151–153; Dokl. Math., 49:3 (1994), 471–473

Citation in format AMSBIB
\Bibitem{Ber94}
\by V.~I.~Bernik
\paper Diophantine approximations and sets of divergence of some Fourier
series
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 2
\pages 151--153
\mathnet{http://mi.mathnet.ru/dan4802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1285026}
\zmath{https://zbmath.org/?q=an:0863.42007}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 471--473


Linking options:
  • http://mi.mathnet.ru/eng/dan4802
  • http://mi.mathnet.ru/eng/dan/v336/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020